Alert archive / California / Wind Advisories in 2006
Wind Advisory 4, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 14, 2006, 2:35 AM PST for 4 counties in California. It took effect at Jan 14, 2006, 12:00 PM PST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2006, 2:35 AM PST (10:35 UTC)
- In effect from
- Jan 14, 2006, 12:00 PM PST
- Expired
- Jan 16, 2006, 4:00 PM PST
- In force
- 52 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2216 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 141035 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 235 AM PST SAT JAN 14 2006 ...WIND ADVISORY FOR APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS FROM NOON TODAY TO 10 PM SUNDAY... .A PACIFIC STORM MOVING THROUGH CALIFORNIA WILL GENERATE GUSTY WINDS THIS AFTERNOON THROUGH SUNDAY EVENING. CAZ058-060>062-141845- /O.NEW.KSGX.WI.Y.0004.060114T2000Z-060116T0600Z/ SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 235 AM PST SAT JAN 14 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PST SUNDAY. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 15 TO 30 MPH WITH LOCAL GUSTS UP TO 40 TO 50 MPH. WINDS WILL CONTINUE STRONG AND GUSTY AT TIMES THROUGH SUNDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ LAVIS
8 follow-up statements
000 WWUS76 KSGX 141847 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1047 AM PST SAT JAN 14 2006 ...WIND ADVISORY FOR APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...AND SAN DIEGO...SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS AND ALL DESERTS FROM NOON TODAY TO 10 PM SUNDAY... .A PACIFIC STORM MOVING THROUGH CALIFORNIA WILL GENERATE GUSTY WINDS THIS AFTERNOON THROUGH SUNDAY EVENING. CAZ055-056-150400- /O.EXA.KSGX.WI.Y.0004.060114T2000Z-060116T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 1047 AM PST SAT JAN 14 2006 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST SUNDAY. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 20 TO 35 MPH WITH LOCAL GUSTS UP TO 40 TO 50 MPH. WINDS WILL CONTINUE STRONG AND GUSTY AT TIMES THROUGH SUNDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ058-060>062-150400- /O.CON.KSGX.WI.Y.0004.060114T2000Z-060116T0600Z/ SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1047 AM PST SAT JAN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 20 TO 35 MPH WITH LOCAL GUSTS UP TO 40 TO 50 MPH. WINDS WILL CONTINUE STRONG AND GUSTY AT TIMES THROUGH SUNDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ WHITLOW
000 WWUS76 KSGX 150144 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 544 PM PST SAT JAN 14 2006 ...WIND ADVISORY FOR APPLE AND LUCERNE VALLEYS...SAN DIEGO...SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS UNTIL 10 PM SUNDAY... .A PACIFIC STORM MOVING THROUGH CALIFORNIA WILL GENERATE GUSTY WINDS THIS AFTERNOON THROUGH SUNDAY EVENING. CAZ061-062-150245- /O.CAN.KSGX.WI.Y.0004.000000T0000Z-060116T0600Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 544 PM PST SAT JAN 14 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ CAZ055-056-058-060-150945- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060116T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 544 PM PST SAT JAN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY. SOUTHWEST TO WEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 20 TO 35 MPH WITH LOCAL GUSTS UP TO 40 TO 50 MPH. WINDS WILL CONTINUE STRONG AND GUSTY AT TIMES THROUGH SUNDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ ATKIN
000 WWUS76 KSGX 150944 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 144 AM PST SUN JAN 15 2006 ...WIND ADVISORY FOR APPLE AND LUCERNE VALLEYS...SAN DIEGO...SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS UNTIL 10 PM THIS EVENING... .GUSTY WESTERLY WINDS WILL CONTINUE AT TIMES THROUGH THIS EVENING. THE WINDS WILL SHIFT NORTH TO NORTHEAST LATER TONIGHT AND MONDAY MORNING...BRINGING LOCALLY STRONG AND GUSTY OFFSHORE CONDITIONS NEAR PASSES AND CANYONS. WIND ADVISORIES MAY BE ISSUED OR EXTENDED FOR THESE GUSTY NORTH-NORTHEAST WINDS DEVELOPING THROUGH EARLY MONDAY. CAZ055-056-058-060-152200- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060116T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 144 AM PST SUN JAN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WEST TO NORTHWEST WINDS 15 TO 35 MPH WILL CONTINUE AT TIMES THROUGH THIS EVENING WITH LOCAL GUSTS UP TO 40 TO 50 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ LAVIS
000 WWUS76 KSGX 151808 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1008 AM PST SUN JAN 15 2006 ...WIND ADVISORY FOR APPLE AND LUCERNE VALLEYS UNTIL 10 PM TONIGHT... ...WIND ADVISORY FOR THE SAN DIEGO...SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS UNTIL 4 PM MONDAY AFTERNOON... ...WIND ADVISORY FOR THE INLAND EMPIRE AND THE SANTA ANA MOUNTAINS AND FOOTHILLS FROM 10 PM TONIGHT TO 4 PM MONDAY AFTERNOON... .GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING AND TURN TO NORTH TO NORTHEAST TONIGHT AND THEN NORTHEAST MONDAY. THE WINDS WILL DECREASE OVER THE UPPER DESERTS AS THE WINDS TURN TO NORTHEAST TONIGHT. LOCAL STRONG GUSTY NORTHEAST WINDS WILL DEVELOP TONIGHT MAINLY THROUGH AND BELOW PASSES AND CANYONS IN THE NORTHERN INLAND VALLEYS. CAZ048-057-160600- /O.EXB.KSGX.WI.Y.0004.060116T0600Z-060117T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1008 AM PST SUN JAN 15 2006 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST MONDAY. NORTH TO NORTHEAST WINDS WILL DEVELOP TONIGHT WITH GUSTY WINDS 20 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH MAINLY BELOW PASSES AND CANYONS...ESPECIALLY BELOW CAJON PASS AND IN THE FOOTHILLS OF THE SANTA ANA MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ055-056-058-160600- /O.EXT.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1008 AM PST SUN JAN 15 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST MONDAY. WEST TO NORTHWEST WINDS 20 TO 35 MPH WILL CONTINUE AT TIMES THROUGH THIS EVENING WITH LOCAL GUSTS UP TO 50 MPH. THE WINDS WILL TURN TO NORTH TO NORTHEAST TONIGHT AND BECOME NORTHEAST MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ CAZ060-160600- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060116T0600Z/ APPLE AND LUCERNE VALLEYS- 1008 AM PST SUN JAN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. WEST TO NORTHWEST WINDS 20 TO 35 MPH WILL CONTINUE AT TIMES THROUGH THIS EVENING WITH LOCAL GUSTS UP TO 40 TO 50 MPH. THE WINDS WILL DECREASE TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ WHITLOW
000 WWUS76 KSGX 160534 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 934 PM PST SUN JAN 15 2006 ...WIND ADVISORY FOR THE SAN DIEGO...SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS AND INLAND EMPIRE TO 4 PM MONDAY AFTERNOON... .GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING AND TURN TO NORTH TO NORTHEAST TONIGHT AND THEN NORTHEAST MONDAY. LOCAL STRONG GUSTY NORTHEAST WINDS WILL DEVELOP TONIGHT MAINLY THROUGH AND BELOW MOUNTAIN PASSES AND CANYONS. CAZ060-160645- /O.EXP.KSGX.WI.Y.0004.000000T0000Z-060116T0600Z/ APPLE AND LUCERNE VALLEYS- 934 PM PST SUN JAN 15 2006 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. $$ CAZ055-056-058-161345- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 934 PM PST SUN JAN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. WEST TO NORTHWEST WINDS 20 TO 35 MPH WILL CONTINUE AT TIMES THROUGH THIS EVENING WITH LOCAL GUSTS UP TO 50 MPH. THE WINDS WILL TURN TO NORTH TO NORTHEAST TONIGHT AND BECOME NORTHEAST MONDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ048-057-161345- /O.CON.KSGX.WI.Y.0004.060116T0600Z-060117T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 934 PM PST SUN JAN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST MONDAY. NORTH TO NORTHEAST WINDS WILL DEVELOP TONIGHT WITH GUSTY WINDS 20 TO 35 MPH WITH LOCAL GUSTS UP TO 50 MPH MAINLY BELOW PASSES AND CANYONS...ESPECIALLY BELOW CAJON PASS AND IN THE FOOTHILLS OF THE SANTA ANA MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$
000 WWUS76 KSGX 161333 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 533 AM PST MON JAN 16 2006 ...WIND ADVISORY FOR THE SAN DIEGO...SAN BERNARDINO...AND RIVERSIDE COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS...AND INLAND EMPIRE UNTIL 4 PM THIS AFTERNOON... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND STRONG NORTH WINDS ALOFT BEHIND A TROUGH OF LOW PRESSURE OVER ARIZONA WILL BRING MODERATE TO LOCALLY STRONG GUSTY SANTA ANA WINDS THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. WINDS WILL GRADUALLY DECREASE THIS AFTERNOON THROUGH TONIGHT. CAZ055-056-058-161800- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 533 AM PST MON JAN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING WITH GUSTS TO 50 MPH THROUGH PASSES AND CANYONS. WINDS WILL GRADUALLY DECREASE THIS AFTERNOON THROUGH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ048-057-161800- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 533 AM PST MON JAN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING WITH GUSTS TO 55 MPH BELOW PASSES AND CANYONS. WINDS WILL GRADUALLY DECREASE THIS AFTERNOON THROUGH TONIGHT. STRONGEST WINDS ARE EXPECTED BELOW CAJON PASS AND IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ MARTIN
000 WWUS76 KSGX 161800 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1000 AM PST MON JAN 16 2006 ...WIND ADVISORY FOR THE SAN DIEGO...SAN BERNARDINO...AND RIVERSIDE COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS... AND INLAND EMPIRE UNTIL 4 PM THIS AFTERNOON... ...FROST ADVISORY FOR INLAND ORANGE COUNTY COASTAL AREAS...THE INLAND EMPIRE...SAN DIEGO COUNTY VALLEYS...COACHELLA VALLEY AND THE SAN DIEGO COUNTY DESERTS FROM 10 PM TONIGHT THROUGH 8 AM TUESDAY MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND STRONG NORTH WINDS ALOFT BEHIND A TROUGH OF LOW PRESSURE OVER ARIZONA WILL BRING MODERATE TO LOCALLY STRONG GUSTY SANTA ANA WINDS THROUGH AND BELOW PASSES AND CANYONS THIS MORNING. WINDS WILL GRADUALLY DECREASE THIS AFTERNOON. WINDS WILL DECREASE MUCH MORE TONIGHT AND ALLOW FOR COLD TEMPERATURES TONIGHT IN THE INLAND AREAS AND IN THE LOWER DESERTS. WIDE SPREAD FROST IS EXPECTED IN THESE AREAS LATE TONIGHT THROUGH TUESDAY MORNING. CAZ048-170000- /O.NEW.KSGX.FR.Y.0001.060117T0600Z-060117T1600Z/ /O.CON.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 1000 AM PST MON JAN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING WITH GUSTS TO 55 MPH BELOW PASSES AND CANYONS. WINDS WILL GRADUALLY DECREASE THIS AFTERNOON THROUGH TONIGHT. STRONGEST WINDS ARE EXPECTED BELOW CAJON PASS AND IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. WIDESPREAD FROST IS LIKELY BY TUESDAY MORNING IN THE INLAND EMPIRE. GROWERS OF FROST SENSITIVE CROPS OR PLANTS SHOULD TAKE PROTECTIVE MEASURES. POTTED PLANTS CAN BE MOVED INDOORS FOR PROTECTION. PLANTS THAT CANNOT BE MOVED CAN BE COVERED UP WITH NEWSPAPERS OR ANY NON-TRANSPARENT PLASTIC TARP. TRANSPARENT PLASTIC TARP SHOULD NOT BE USED TO COVER PLANTS AS IT WILL ALLOW HEAT TO ESCAPE. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ042-050-061-062-170000- /O.NEW.KSGX.FR.Y.0001.060117T0600Z-060117T1600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1000 AM PST MON JAN 16 2006 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY. WIDESPREAD FROST IS LIKELY BY TUESDAY MORNING IN INLAND ORANGE COUNTY...THE SAN DIEGO COUNTY VALLEYS...COACHELLA VALLEY AND THE SAN DIEGO COUNTY DESERTS. GROWERS OF FROST SENSITIVE CROPS OR PLANTS SHOULD TAKE PROTECTIVE MEASURES. POTTED PLANTS CAN BE MOVED INDOORS FOR PROTECTION. PLANTS THAT CANNOT BE MOVED CAN BE COVERED UP WITH NEWSPAPERS OR ANY NON- TRANSPARENT PLASTIC TARP. TRANSPARENT PLASTIC TARP SHOULD NOT BE USED TO COVER PLANTS AS IT WILL ALLOW HEAT TO ESCAPE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ055-056-058-170000- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1000 AM PST MON JAN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING WITH GUSTS TO 50 MPH THROUGH PASSES AND CANYONS. WINDS WILL GRADUALLY DECREASE THIS AFTERNOON THROUGH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ057-170000- /O.CON.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 1000 AM PST MON JAN 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING WITH GUSTS TO 55 MPH BELOW PASSES AND CANYONS. WINDS WILL GRADUALLY DECREASE THIS AFTERNOON THROUGH TONIGHT. STRONGEST WINDS ARE EXPECTED BELOW CAJON PASS AND IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. MOTORISTS SHOULD USE CAUTION. SUDDEN WIND GUSTS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ WHITLOW
000 WWUS76 KSGX 162355 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 355 PM PST MON JAN 16 2006 ...WIND ADVISORY FOR THE SAN DIEGO...SAN BERNARDINO...AND RIVERSIDE COUNTY MOUNTAINS...SANTA ANA MOUNTAINS AND FOOTHILLS... AND INLAND EMPIRE WILL EXPIRE AT 4 PM THIS AFTERNOON... ...FROST ADVISORY FOR INLAND ORANGE COUNTY COASTAL AREAS...THE INLAND EMPIRE...SAN DIEGO COUNTY VALLEYS...COACHELLA VALLEY AND THE SAN DIEGO COUNTY DESERTS FROM 10 PM TONIGHT THROUGH 8 AM TUESDAY MORNING... .SOME GUSTY WINDS WILL PERSIST TONIGHT BELOW PASSES AND CANYONS BUT ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. AFTER SUNSET TEMPERATURES WILL DECREASE RAPIDLY IN THE VERY DRY AIR... WHICH WILL CREATE AREAS OF FROST AND FREEZING TEMPERATURES LATE TONIGHT THROUGH TUESDAY MORNING. CAZ048-170800- /O.EXP.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ /O.CON.KSGX.FR.Y.0001.060117T0600Z-060117T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 355 PM PST MON JAN 16 2006 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. A FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ055-056-058-170100- /O.EXP.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 355 PM PST MON JAN 16 2006 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. $$ CAZ057-170100- /O.EXP.KSGX.WI.Y.0004.000000T0000Z-060117T0000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 355 PM PST MON JAN 16 2006 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. $$ CAZ042-050-061-062-170800- /O.CON.KSGX.FR.Y.0001.060117T0600Z-060117T1600Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 355 PM PST MON JAN 16 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY... A FROST ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST TUESDAY. WIDESPREAD FROST IS LIKELY BY TUESDAY MORNING IN INLAND ORANGE COUNTY...THE SAN DIEGO COUNTY VALLEYS...COACHELLA VALLEY AND THE SAN DIEGO COUNTY DESERTS. GROWERS OF FROST SENSITIVE CROPS OR PLANTS SHOULD TAKE PROTECTIVE MEASURES. POTTED PLANTS CAN BE MOVED INDOORS FOR PROTECTION. PLANTS THAT CANNOT BE MOVED CAN BE COVERED UP WITH NEWSPAPERS OR ANY NON-TRANSPARENT PLASTIC TARP. TRANSPARENT PLASTIC TARP SHOULD NOT BE USED TO COVER PLANTS AS IT WILL ALLOW HEAT TO ESCAPE. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ JAD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 13, 9:30 PM PST, 5 hours 5 minutes earlier.
Area forecast discussion, Jan 13, 9:30 PM PST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PST FRI JAN 13 2006 .SYNOPSIS...AN APPROACHING COLD FRONT WILL BRING INCREASING CLOUDINESS TONIGHT. THE FRONT WILL MOVE THROUGH LATE SATURDAY AFTERNOON AND EVENING WITH RAIN AND MOUNTAIN SNOW SPREADING OVER THE AREA. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS. A FEW SHOWERS WILL LINGER INTO SUNDAY MORNING. FAIR WITH WARMER DAYS BUT COLD NIGHTS EARLY NEXT WEEK UNDER HIGH PRESSURE. UPPER LEVEL LOW PRESSURE WILL BRING MORE CLOUDS AND COOLING DURING THE MIDDLE OF NEXT WEEK FOLLOWED HIGH PRESSURE AGAIN TOWARD THE END OF NEXT WEEK FOR FAIR AND WARMER WEATHER. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... UPDATED FORECAST TO MAKE A FEW SMALL CHANGES. THERE WAS AN AREA OF STRATUS OFF THE COAST THIS EVENING THAT WAS STARTING TO SPREAD INLAND. HIGH CLOUDS WERE ALSO FLOWING OVER THE AREA. THE 00Z NKX SOUNDING HAD A WEAK INVERSION BASED NEAR 1200 FT WITH MODERATELY STRONG S TO SW WINDS ALOFT. WEAK ONSHORE GRADIENTS AND TRENDS. AN APPROACHING PAC TROUGH WILL DEEPEN THE MARINE LAYER TONIGHT. HIGH CLOUDS WILL CONTINUE TO FLOW OVER THE AREA BUT THIS TROPICAL MOISTURE WILL MOVE OFF THE THE E BEFORE THE FRONT ARRIVES. THERE COULD BE LIGHT RAIN AHEAD OF THE FRONT BUT THE HEAVIEST PRECIP WILL BE WITH THE FRONTAL PASSAGE LATE SAT AFTERNOON AND EVENING. RAINFALL TOTALS SHOULD RANGE FROM ABOUT 1/4-1/2 INCH NEAR THE COAST TO 1-2 INCHES ON SOME SW FACING MOUNTAIN SLOPES. THE LARGER RAINFALL TOTALS WILL GENERALLY BE IN THE N WITH LESS IN THE S. THE SNOW LEVEL WILL START AROUND 6500 FT AND LOWER TO NEAR 4500 FT BY SAT NIGHT. THERE COULD ALSO BE A FEW THUNDERSTORMS AS THE COLDER AIR ALOFT MOVES IN. FUNNELS AND WATERSPOUTS CANNOT BE RULED OUT WITH THIS PATTERN. GUSTY WINDS WILL PRECEDE...ACCOMPANY AND FOLLOW THE FRONT...ESPECIALLY IN THE MOUNTAINS AND HIGH DESERTS. THE RAIN MAY CAUSE LOCAL MUD SLIDES AND DEBRIS FLOW IN AND BELOW RECENTLY BURNED AREA AND ON STEEP TERRAIN. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR THE SBD AND RIV MOUNTAINS...INLAND EMPIRE AND ORANGE COUNTY. THERE IS A WINTER STORM WATCH FOR THE SBD AND RIV MOUNTAINS SAT AFTERNOON INTO SUN MORNING FOR SNOW AND GUSTY WINDS. A FEW SHOWERS WILL LINGER INTO SUN MORNING...OTHERWISE PARTLY CLOUDY AND COOL SUN. COLD SUN NIGHT. FAIR AND WARMER MON UNDER HIGH PRESSURE WITH WEAK OFFSHORE FLOW. LONGER RANGE PROGS INDICATE WEAKENING HIGH ALOFT AND WEAK OFFSHORE FLOW TUE FOR CONTINUED FAIR WEATHER...BUT STILL COLD AT NIGHT. A PASSING TROUGH WILL BRING MORE CLOUDS AND COOLING MID WEEK BUT PROBABLY NO RAIN. WARMER TOWARD THE END OF NEXT WEEK WITH HIGH PRESSURE ALOFT AND OFFSHORE FLOW. && .AVIATION... CLOUD BASES RANGED FROM 500 TO 1500 FEET THIS EVENING AND WILL CONTINUE TO DEEPEN OVERNIGHT AS THE ONSHORE FLOW STRENGTHENS AHEAD OF AN APPROACHING COLD FRONT. EXPECT RAPID DEEPENING BTWN 09Z AND 15Z WITH CLOUD BASES INCREASING TO BTWN 1500 AND 2500 FEET...AND CONTINUED DEEPENING TO 5000 FEET THROUGH SATURDAY. LOW LEVEL MOISTURE WILL MERGE WITH MID AND UPPER LEVEL MOISTURE AS THE COLD FRONT APPROACHES SATURDAY AFTERNOON AND EVENING...RESULTING IN MERGING BKN/OVC LAYERS TO 10000 FEET. TURBULENCE AND ICING PROBLEMS EXPECTED ALONG AND AHEAD OF FRONT. THE FREEZING LEVEL WILL START OUT AROUND 6500 FEET...THEN FALL TO 4500 FEET THROUGH 12Z SUNDAY. && .SGX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR ORANGE COUNTY COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE. SEE LAXFFASGX WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING FOR RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS. SEE LAXWSWSGX. SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX. SMALL CRAFT ADVISORY FOR THE OUTER WATERS LATE SATURDAY NIGHT THROUGH MONDAY MORNING. && PUBLIC...ATKIN AVIATION...MOEDE
Hazardous weather outlook, Jan 13, 5:00 AM PST, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 500 AM PST FRI JAN 13 2006 CAZ042-043-048-050-055-056-057-058-060-061-062-141200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 500 AM PST FRI JAN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. AN APPROACHING PACIFIC STORM WILL BRING RAIN AND MOUNTAIN SNOW... GUSTY WINDS...HIGH SURF AND ROUGH SEAS THIS WEEKEND. PRECIPITATION COULD BE LOCALLY HEAVY AT TIMES...WITH THE POTENTIAL FOR HAZARDOUS WINTER TRAVEL IN THE MOUNTAINS ABOVE 5000 FEET...AND WITH A THREAT OF FLASH FLOODING...MUD AND DEBRIS FLOWS BELOW THE BURN AREAS. A COLD AIR MASS FOLLOWING THE SYSTEM COULD BRING FROST TO THE VALLEYS EARLY MONDAY MORNING AND AGAIN EARLY TUESDAY MORNING. .DAY ONE... TODAY THROUGH TONIGHT. * PATCHY DENSE FOG NEAR THE COASTS OF SAN DIEGO AND ORANGE COUNTY EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH WEDNESDAY. FOR SATURDAY THROUGH SUNDAY... * FLASH FLOOD WATCH FOR ORANGE COUNTY...SAN BERNARDINO COUNTY MOUNTAINS...RIVERSIDE COUNTY MOUNTAINS...AND SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SEE LAXFFASGX. * WINTER STORM WATCH FOR THE MOUNTAINS OF SAN BERNARDINO AND RIVERSIDE COUNTY...SEE LAXWSWSGX. * THREAT OF URBAN AND SMALL STREAM FLOODING WEST OF THE MOUNTAINS. * MODERATE TO STRONG AND GUSTY WINDS...ESPECIALLY MOUNTAINS. * HAZARDOUS CONDITIONS FOR SMALL CRAFT IN COASTAL WATERS. * LARGE SWELL...HIGH SURF...STRONG RIP CURRENTS ON THE COAST. FOR MONDAY THROUGH WEDNESDAY... * AREAS OF FROST AND FREEZING TEMPERATURES POSSIBLE INLAND AND DESERT VALLEYS. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LAVIS
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 1:45 AM PST | Winter Weather Advisory | SGX | Riverside, San Bernardino | 10 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.